# SDR DLL10961101

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1505393109
- Condition: Dented
- Location: Fs 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS DISCOVERED AT FS 189 LBL 30.6.  THE DENT WAS CUT OUT, FILLED AND REINFORCED.
